# SDR ZZDA2008083

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC SMELL IN FWD CABIN AREA.  ALL 3 F/A'S VERIFIED SMELL.  PILOT AND COPILOT SMELLED ODOR IN COCKPIT.  AFT F/A STATED GETTING ODOR IN AFT CABIN.  DECLARED EMERGENCY AND LANDED UNEVENTFULLY LANDING WT 103,500 AFT SECTION OF CABIN PASSENGERS ALSO SMELLED PLASTIC ODOR.  PERFORMED SPECIAL INSPECTION REF AIR TRAN GMM 8115.  INSPECTED AIRCRAFT, ALL ELECTRICAL POWER, LIGHTING, ENGINES, APU, PNEUMATIC SYS OR UNUSUAL ODORS NOTED.  PERFORMED HIGH POWER RUN PER M/M 71-00, OPS CK'D GOOD.  NO ODORS DETECTED, UPON INITIAL ENTRY INTO CABIN NO UNUSUAL ODORS NOTED.
